It took several months for it to kick in for me and I am on 7.5 mg a week. Be sure to take it with your biggest meal. I usually don't have nausea unless I don't have enough on my stomach but if you still feel sick there is a medication to help with that, I can't remember the name but I am sure your pharmacist or doctor will know.
The only other symptoms I had was when we increased my dose to 12.5 mg, within a couple of days I was sick, felt lethargic, etc. Once I went back down to my original dose those symptoms went away.
I pray it kicks in soon for you and you begin to feel better! Take care
Trust in the Lord with all thine heart, and lean not unto thine own understanding ~ Proverbs 3:5 ~
DX: Lupus, Sjogrens, Raynaud's, Hashimoto's and Celiac Disease
RX: Imuran, Plaquenil, Methotrexate, Flexeril, Piroxicam, Levoxyl, Folic Acid and Tramadol (as needed) and magic mouthwash ( as needed for mouth sores)